# SDR M8XA9700014

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Cas Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL PRIOR TO REACHING V1, THE CREW WAS ALERTED BY THE CAS SYSTEM THAT THEY HAD ENCOUNTERED AN INVERTER BUS FAIL.  THIS WAS ACCOMPANIED BY AN AMBER MESSAGE ON THE EICAS SCREEN.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO GATE.  MTN AIR EXPRESS MX PERSONNEL INSPECTED THE AIRCRAFT IN ADDITION TO CONDUCTING A SYSTEM FUNCTIONAL CHECK IAW AMM 24-22-00, UNABLE TO DUPLICATE THE PROBLEM.
